# SDR SWAA2019080535658

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD CREASE BEAM CORRODED BETWEEN BS. 951 TO BS. 992, LBL 50.     R&R CREASE BEAM IAW SRM AND DWG.
